# SDR 2020FA0000280

- Difficulty date: June 4, 2020
- Submitted: June 4, 2020
- Operation: General aviation
- Aircraft: GLVIE
- Make and model: Robsin R44
- Aircraft serial: 11159
- Engine: Lyc O540*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: C0068
- Part serial: 2698
- Condition: Making Metal
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION OF THE AIRCRAFT, IT HAS BEEN FOUND MAGNETIC PARTICLES ON THE MGB DETECTOR CHIP. THE QUANTITY OF MAGNETIC PARTICLES IS HIGH, BUT THE LIGHT OF THE DETECTOR WAS NOT ON, ALTHOUGH IT HAS BEEN CHECKED THAT IT WORKS. 
ACCORDING TO THE SIZE OF THE PARTICLES (PARTICLES OVER 0.12-INCH-LONG, 0.02-INCH-WIDE) AND THE MAINTENANCE MANUAL SECTION 7.170, THE BOX MUST BE SENT TO FACTORY. AN EMAIL WAS SENT TO SUPPORT EXPLAINING THE SITUATION, DUE TO THE FACT THAT THE MGB HAD ONLY 60 FH FROM OVERHAUL. THEY REQUESTED US TO SEND THE COMPONENT TO THE FACTORY IN ORDER TO BE INSPECTED, AND TO RISE A MANDATORY OCCURRENCE REPORT TO THE AUTHORITY (EASA, FAA, CAA…) COMPONENT INFORMATION: MGB ASSY P/N: C006-8 SN: 2698 TSO: 60.03HR. LAST O/H CARRIED OUT WITH AIRCRAFT TSN: 1449HR NO OIL CHANGE SINCE O/H, NO METAL PREVIOUSLY FOUND ACCORDING TO A2B (CAMO), AND NO HISTORY OF MR CHIP LIGHT EVENT OCCURRED.
